MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 08053723001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 350 mg/dl, 139 mg/dl, 224 mg/dl, 196 mg/dl, 124 mg/dl, and155 mg/dl.The results were obtained using two different strip lots, however it is unknown which lot produced each result.
 
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 1), is related to case with patient identifier (b)(6) (system 2).

Brand Name
ACCU-CHEK ® GUIDE TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key20504128
Report Number3011393376-2024-02177
Device Sequence Number8258227
Product Code NBW
UDI-Device Identifier00365702726109
UDI-Public00365702726109
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/29/2024
Device Catalogue Number08053723001
Device Lot Number104248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight81 KG